# SDR DALA2018062604203

- Difficulty date: June 3, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 80,874 hours, 62,137 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT APPROACH AT 800 AGL, A VERY STRONG, ACRID, ELECTRICAL SMELL IN COCKPIT. NO VISIBLE SMOKE. FLIGHT ATTENDANTS SMELLED NOTHING. VERY SLOW TO DISSIPATE AT GATE. PERFORMED PNEUMATIC DIST CABIN SMOKE/ODOR TROUBLESHOOTING W/C 2120-2367 PER NO-DO ODI PROCEDURES. COULD NOT FIND SOURCE OF SMELL. PERFORMED DUCT BURN PROCEDURES IAW AMM 21-20-02 SECTION C. NO TROUBLE FOUND. A/C OK FOR SERVICE.
